MathSciNet Relay Station
MathSciNet bibliographic data
MR2583047 05C90 (05C35)
Das, Kinkar Ch.; Gutman, Ivan; Zhou, Bo New upper bounds on Zagreb indices. J. Math. Chem. 46 (2009), no. 2, 514–521.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement